!Question? Did something stupid

Discussion in 'Self Harm & Substance Abuse' started by Nemo, May 12, 2014.

Thread Status:
Not open for further replies.
  1. Nemo

    Nemo Well-Known Member

    So I was feeling particularly shit today and ended up taking 7 x 20mg citalopram (I'm on 20mg OPD)...
    Is this worth worrying about? If so, what are the effects? I shouldn't need to go to A&E or anything right?

    Any help would be greatly appreciated
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    Yes you need to go to emergency to get an IV to flush your system of the extra medication you put in there so it won't affect organs and someone should know what you are feeling and help you ok
     
  3. Nemo

    Nemo Well-Known Member

    Thanks total eclipse
    Was hoping this wasn't the case
     
  4. girlgonebad

    girlgonebad Member

    yes go to hospital and get checked out
     
Thread Status:
Not open for further replies.